# SDR FDEA201610213667

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31101
- Condition: Corroded
- Location: Fuselage
- Part time: 83,408 hours, 29,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN FOUND SURFACE CORROSION AT FWD DRAIN MAST LOCATION STA 665 APPROX.  TRIMMED OUT SKIN DAMAGED, FABRICATED FILLER, DOUBLERS AND INSTALLED REF SRM 53-20-00 FIG 6 SHEET 7 VOL 1.
